# SDR DL72S020571

- Difficulty date: May 17, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 57,962 hours, 38,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420406
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE L1 DOOR CUTOUT WAS FOUND WITH A .5 INCH CRACK IN THE SKIN AND A CRACK INDICATION AT A FASTENER HOLE IN THE BEAR STRAP.  THE CRACKS WERE REMOVED AND REPAIRED WITH DOUBLERS PER ER/A 383169-14, REV B.
